Nebraska, 2013

Extreme Cold in Nebraska, December 4 to 7, 2013

December 4 to 7, 2013 · NWS CYS · 3 events in 3 counties and zones

An Arctic air mass produced a prolonged period of very cold temperatures with minimum temperatures from -10 to -25 degrees. Winds of 20 to 30 mph produced life-threatening wind chill values of -25 to -45 degrees.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

An Arctic air mass produced a prolonged period of very cold temperatures with minimum temperatures from -10 to -25 degrees. Winds of 20 to 30 mph produced life-threatening wind chill values of -25 to -45 degrees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 3, 10:42 PM MST, 1 hour 18 minutes earlier.

Area forecast discussion, Dec 3, 10:42 PM MST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 PM MST TUE DEC 3 2013

.UPDATE...
ISSUED AT 704 PM MST TUE DEC 3 2013

PERSISTENT BAND OF MODERATE SNOW CONTINUES ACROSS MOST OF
SOUTHEAST WYOMING AND INTO THE CENTRAL/NORTHERN NEBRASKA PANHANDLE
AS WELL. RECENT REPORTS HAVE REVEALED GENERALLY 3-5 INCHES HAD
FALLEN FROM NIOBRARA COUNTY EAST INTO THE NORTHERN NEBRASKA
PANHANDLE. ALTHOUGH SNOWFALL RATES MAY DECREASE SOMEWHAT OVERNIGHT
AS THE ARCTIC AIR MASS SETTLES IN...HAVE OPTED TO UPGRADE THESE
AREAS TO A WINTER STORM WARNING AS AN ADDITIONAL 1-3 INCHES LOOKS
TO BE A SAFE BET THROUGH WEDNESDAY MORNING. HAVE ALSO ADDED
MORRILL COUNTY INTO THE WINTER WEATHER ADVISORY WITH A REPORT OF 2
INCHES IN BRIDGEPORT. THE INHERITED HIGHLIGHTS LOOK GOOD
ELSEWHERE AND DO NOT ANTICIPATE ANY FURTHER HIGHLIGHT ADJUSTMENTS
THIS EVENING. SHOULD SEE RATES DROP OFF AS THE SNOWFALL PRODUCTION
LAYER FALLS BELOW THE FAVOR DENDRITIC GROWTH ZONE. THIS SHOULD
OCCUR FOR MOST AREAS ON WEDNESDAY MORNING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 232 PM
MST TUE DEC 3 2013

THE WELL ADVERTISED ARCTIC AIRMASS HAS SPREAD ACROSS THE FORECAST
AREA TODAY. TEMPERATURES HAVE DROPPED INTO THE TEENS ACROSS MOST
OF THE AREA WITH THE ONLY EXCEPTION BEING THE SOUTHERN NEBRASKA
PANHANDLE WHICH REMAINS IN THE 20S THIS AFTERNOON. A BAND OF SNOW
FROM THIS MORNING HAS PUSHED INTO WESTERN NEBRASKA AND WILL
QUICKLY EXIT THE AREA SHORTLY. THIS BAND WAS A BIT OF A SURPRISE
AS MOST MODELS SHOWED DRIER DOWNSLOPE WINDS THIS AFTERNOON. A
QUICK 1 TO 2 INCHES OF SNOW FELL FROM THIS BAND...AND THE COLDER
TEMPERATURES HAVE MOVED INTO THE AREA 3 TO 6 HOURS EARLIER THAN
ANTICIPATED. THE NEXT BAND OF MODERATE TO HEAVY SNOW IS CURRENTLY
DEVELOPING ACROSS COLORADO AND SOUTH CENTRAL WYOMING WITH IR
SATELLITE SHOWING COOLING CLOUD TOPS NEAR THE WYOMING/COLORADO
BORDER. A BRIEF LULL IN THE SNOW IS EXPECTED BETWEEN 21Z TO 23Z
THIS AFTERNOON BEFORE THE SNOW RAPIDLY INCREASING IN INTENSITY
LATE THIS AFTERNOON.

FORECAST SNOW ACCUMULATION HAVE BEEN TRICKY OVER THE LAST 48
HOURS...BUT THERE IS MORE CONFIDENCE THAT MOST AREAS ACROSS
SOUTHEAST WYOMING WILL RECEIVE MODERATE TO HEAVY SNOW
ACCUMULATIONS. MODELS SOUNDINGS NOW SHOW STRONG WARM ADVECTION
BETWEEN 600MB TO 700MB ABOVE THE ARCTIC AIRMASS. 700MB TO 500MB
OMEGA HAS INCREASED TO NEARLY 10 UB/S THROUGH TONIGHT IN ADDITION
TO STRONG JET DYNAMIC ALOFT AS A 140 KNOT JET INTENSIFIES NEAR THE
WYOMING/COLORADO BORDER. INCREASED SNOW ACCUMULATIONS ACROSS MOST
OF THE AREA...MAINLY ALONG THE I80 CORRIDOR AND CLOSER TO THE
LARAMIE RANGE WHERE 6 TO 12 INCHES OF SNOW IS EXPECTED BY LATE
WEDNESDAY AFTERNOON. SLIGHT LOWER AMOUNTS BETWEEN 4 TO 8 INCHES
ARE EXPECTED IN WESTERN CARBON COUNTY AS WELL AS THE EASTERN HIGH
PLAINS OF SOUTHEAST WYOMING NEAR THE NEBRASKA BORDER. NIOBRARA AND
MOST OF THE NEBRASKA PANHANDLE WILL RANGE BETWEEN 2 TO 6 INCHES
SINCE THESE LOCATIONS WILL BE THE FURTHEST AWAY FROM THE BEST
DYNAMIC LIFT. EXTENDED THE WINTER STORM WARNING TO THE NEBRASKA
BORDER THROUGH WEDNESDAY...WITH THE EXCEPTION OF NIOBRARA COUNTY.
EXTENDED THE WINTER WEATHER ADVISORY TO INCLUDE ALL OF THE
NORTHERN NEBRASKA PANHANDLE. KEPT CHEYENNE AND MORRILL COUNTY OUT
OF THE ADVISORY FOR NOW...SINCE ALL MODELS SHOW ONLY AN INCH OR
TWO OF SNOW IN THE SIDNEY AREA. WIND CHILL VALUES ARE ALREADY
APPROACHING 10 BELOW ZERO IN MANY LOCATIONS. SO WORDED THE
FORECAST ACCORDINGLY FOR BITTER COLD WIND CHILLS BETWEEN 15 BELOW
TO 25 BELOW TONIGHT AS TEMPERATURES CONTINUE TO FALL TO NEAR ZERO.

FOR WEDNESDAY...TEMPERATURES WILL BE NEARLY STEADY IN THE SINGLE
DIGITS TO NEAR ZERO AS ARCTIC AIR CONTINUES TO PUSH INTO THE
REGION. WOULD NOT BE SURPRISED IF A FEW LOCATIONS STRUGGLE TO
REACH ZERO DEGREES ACROSS SOUTHEAST WYOMING. SNOW WILL GRADUALLY
BECOME LIGHTER AND TAPER OFF IN THE AFTERNOON WITH LIGHT SNOW
FLURRIES EXPECTED THROUGH LATE WEDNESDAY EVENING. BLUSTERY
NORTHERLY WINDS WILL CONTINUE OVER THE HIGH PLAINS...RESULTING IN
WIND CHILLS LOWERING BETWEEN 15 BELOW TO 30 BELOW ZERO. THURSDAY
WILL NOT BE MUCH WARMER WITH HIGHS LIKELY EVEN COLDER. MODELS SHOW
850 TO 700MB TEMPERATURES BETWEEN -15C TO -25C ACROSS THE AREA
WHICH IS A FEW DEGREES COLDER COMPARED TO WEDNESDAY. WOULD NOT BE
SURPRISED IF MOST OF THE AREA REMAINS BELOW ZERO DURING THE DAY ON
THURSDAY...ESPECIALLY AFTER MORNING LOWS BETWEEN 15 BELOW TO 30
BELOW ZERO.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 219 PM MST TUE DEC 3 2013

QUITE COLD WEATHER EXPECTED TO HOLD ACROSS THE CWA MOST OF THIS
PERIOD AS A LARGE UPPER TROF REMAIN GENERALLY FROM CENTRAL CANADA
INTO THE SOUTHWESTERN PART OF THE COUNTRY. THIS UPPER TROF SHOULD
BEGIN MOVING EAST OF THE CWA EARLY NEXT WEEK BUT IN THE MEANTIME A
COLD MAS OF AIR WILL HOLD ACROSS THE REGION...WITH A REINFORCING
SHOT DROPPING OUT OF WESTERN CANADA MONDAY. NOT A LOT OF PCPN SEEN
HOWEVER DUE TO THE COLD AIR MASS AND LACK OF MUCH IN THE WAY OF
DYNAMICAL SUPPORT. SHOULD SEE SOME INCREASE IN SNOW LATE SATURDAY
INTO SUNDAY AS AND UPPER LOW TREKS SOUTH OF THE CWA WITH ANOTHER
SHOT POSSIBLE WITH THE NEXT FRONT ON MONDAY. FORTUNATELY WINDS
SHOULD BE FAIRLY LIGHT MUCH OF THE TIME WHICH WILL ALLEVIATE WINDS
CHILLS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY EVENING)
ISSUED AT 1038 PM MST TUE DEC 3 2013

HIGH IMPACT WINTER STORM UNDERWAY WILL AFFECT AREA TERMINALS
OVERNIGHT AND DURING THE DAY ON WEDNESDAY. WIDESPREAD IFR/LIFR
CONDITIONS CAN BE EXPECTED IN SN THROUGH THIS TIME PERIOD.
GENERALLY ANTICIPATE 5 TO 10 INCHES OF NEW SNOW BY WEDNESDAY
AFTERNOON. LESSER AMOUNTS CAN BE EXPECTED AT KSNY WHERE 2 TO 4
INCHES IS EXPECTED. EXPECT AVIATION CONDITIONS TO VERY GRADUALLY
IMPROVE...BUT NOT UNTIL AFTER 18Z WEDNESDAY.

&&

.FIRE WEATHER...
ISSUED AT 132 PM MST TUE DEC 3 2013

NO FIRE WEATHER CONCERNS OVER THE AREA THROUGH EARLY NEXT WEEK.
TEMPERATURES WILL BE VERY COLD THROUGH THE PERIOD AND
ACCUMULATING SNOW WILL FALL MAINLY THROUGH WEDNESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 6 PM MST WEDNESDAY FOR WYZ101>119.

NE...WINTER STORM WARNING UNTIL 6 PM MST WEDNESDAY FOR NEZ002-003-019-
     020-095-096.

     WINTER WEATHER ADVISORY UNTIL 6 PM MST WEDNESDAY FOR NEZ021-054.

&&

UPDATE...HAHN
SHORT TERM...TJT
LONG TERM...RE
AVIATION...HAHN
FIRE WEATHER...TJT
Hazardous weather outlook, Dec 3, 3:22 PM MST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MST TUE DEC 3 2013

WYZ101>119-042230-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
322 PM MST TUE DEC 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW WILL REDEVELOP AND INTENSIFY LATER THIS AFTERNOON WITH
PERIODS OF MODERATE TO HEAVY SNOW EXPECTED THROUGH TONIGHT. WINTER
STORM WARNINGS ARE IN EFFECT ACROSS ALL COUNTIES EXCEPT FOR
NIOBRARA COUNTY. NORTHERLY WINDS WILL GUST AS HIGH AS 35 MPH AND
WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW...AND COLD WIND
CHILL VALUES BETWEEN 15 BELOW ZERO TO 25 BELOW ZERO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WILL CONTINUE OVER SOUTHEAST WYOMING ON WEDNESDAY WITH THE
WINTER STORM WARNINGS IN EFFECT THROUGH THE AFTERNOON. TOTAL
SNOWFALL WILL RANGE FROM BETWEEN 1 AND 2 FEET OVER THE SNOWY AND
SIERRA MADRE RANGES TO 6 TO 12 INCHES OVER THE LOWER ELEVATIONS.
NIOBRARA COUNTY AND THE LOWER NORTH PLATTE RIVER VALLEY WILL SEE
SLIGHTLY LOWER ACCUMULATIONS BETWEEN 4 TO 8 INCHES.

VERY COLD TEMPERATURES WILL PERSIST OVER THE AREA THROUGH THE END
OF THE WEEK. LOW TEMPERATURES WILL BE WELL BELOW ZERO WEDNESDAY
NIGHT AND THURSDAY NIGHT WITH HIGHS BETWEEN 5 BELOW ZERO AND 5
ABOVE ZERO OVER THE LOWER ELEVATIONS WEDNESDAY THROUGH FRIDAY.
DANGEROUS WIND CHILL VALUES WILL BE OVER THE AREA ESPECIALLY
WEDNESDAY NIGHT...WITH VALUES AS LOW AS 40 BELOW ZERO OVER THE
LARAMIE VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SPOTTERS ARE URGED TO
REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-042230-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
322 PM MST TUE DEC 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW WILL REDEVELOP AND SPREAD OVER WESTERN NEBRASKA PANHANDLE
THIS EVENING...WITH ACCUMULATING SNOW CONTINUING TONIGHT. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR MUCH OF THE PANHANDLE FOR
SNOW AND BLOWING SNOW.

NORTHERLY WINDS WILL GUST AS HIGH AS 35 MPH AND WILL CREATE AREAS
OF BLOWING AND DRIFTING SNOW AND COLD WIND CHILL VALUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WILL CONTINUE OVER WESTERN NEBRASKA PANHANDLE ON WEDNESDAY
WITH THE WINTER WEATHER ADVISORIES IN EFFECT UNTIL 5 PM. TOTAL
SNOWFALL WILL RANGE 3 TO 6 INCHES...WITH 2 TO 3 INCHES OVER THE
AREA FROM SIDNEY TO BRIDGEPORT.

VERY COLD TEMPERATURES WILL PERSIST OVER THE AREA THROUGH THE END
OF THE WEEK. LOW TEMPERATURES WILL BE WELL BELOW ZERO WEDNESDAY
NIGHT AND THURSDAY NIGHT WITH HIGHS BETWEEN 5 TO 10 DEGREES ABOVE
ZERO WEDNESDAY THROUGH FRIDAY. DANGEROUS WIND CHILL VALUES WILL BE
OVER THE AREA ESPECIALLY WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 3, 8:40 PM MST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MST TUE DEC 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HEAVY SNOW       YODER                   41.92N 104.29W
12/03/2013  E12.0 INCH       GOSHEN             WY   PUBLIC

            SNOW DEPTH 12 INCHES.

&&

DDEAL
Local storm report, Dec 3, 9:01 PM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MST TUE DEC 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             TORRINGTON              42.07N 104.18W
12/03/2013  E4.0 INCH        GOSHEN             WY   LAW ENFORCEMENT

            SNOW DEPTH 3 TO 4 INCHES.

&&

DDEAL
Local storm report, Dec 3, 9:06 PM MST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
906 PM MST TUE DEC 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     SNOW             WHEATLAND               42.05N 104.96W
12/03/2013  M3.0 INCH        PLATTE             WY   LAW ENFORCEMENT

            THE GUSTY WIND CAUSED BLOWING AND DRIFTING SNOW.

&&

DDEAL
Local storm report, Dec 3, 9:28 PM MST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
928 PM MST TUE DEC 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HEAVY SNOW       25 WSW HEMINGFORD       42.18N 103.53W
12/03/2013  M6.7 INCH        SIOUX              NE   CO-OP OBSERVER

            SNOW DEPTH 6 INCHES.

0927 PM     HEAVY SNOW       LARAMIE                 41.31N 105.58W
12/03/2013  M7.0 INCH        ALBANY             WY   COCORAHS

&&

HAHN
Local storm report, Dec 3, 10:05 PM MST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1005 PM MST TUE DEC 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     SNOW             PINE BLUFFS             41.18N 104.07W
12/03/2013  E2.0 INCH        LARAMIE            WY   LAW ENFORCEMENT

&&

MWEILAND
Local storm report, Dec 3, 10:43 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1043 PM MST TUE DEC 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     SNOW             SCOTTSBLUFF             41.87N 103.66W
12/03/2013  E8.0 INCH        SCOTTS BLUFF       NE   TRAINED SPOTTER

            DRIFTS TO ALMOST 3 FEET.

1000 PM     SNOW             CHADRON                 42.83N 103.00W
12/03/2013  E6.5 INCH        DAWES              NE   TRAINED SPOTTER

1040 PM     SNOW             CHEYENNE                41.15N 104.79W
12/03/2013  M3.8 INCH        LARAMIE            WY   OFFICIAL NWS OBS

&&

MWEILAND

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 extreme cold/wind chill. Local standard time, as filed.

Extreme Cold/Wind Chill, Box Butte

When
December 4, 12:00 AM MST to December 7, 12:00 PM MST
Where
Box Butte forecast zone
Reported by
Official NWS Observations
Coordinates
42.220, -103.086 (the zone’s center; the record gives no point)

Minimum temperatures ranged from -15 to -25 degrees. Maximum temperatures ranged from -3 to 7 degrees. Wind chill values ranged from -25 to -45 degrees.

Extreme Cold/Wind Chill, Dawes

When
December 4, 12:00 AM MST to December 7, 12:00 PM MST
Where
Dawes forecast zone
Reported by
Official NWS Observations
Coordinates
42.720, -103.135 (the zone’s center; the record gives no point)

Minimum temperatures ranged from -15 to -23 degrees. Maximum temperatures ranged from -2 to 4 degrees. Wind chill values ranged from -20 to -40 degrees.

Extreme Cold/Wind Chill, Scotts Bluff

When
December 4, 12:00 AM MST to December 7, 12:00 PM MST
Where
Scotts Bluff forecast zone
Reported by
Official NWS Observations
Coordinates
41.851, -103.708 (the zone’s center; the record gives no point)

Minimum temperatures ranged from -8 to -17 degrees. Wind chill values range from -15 to -30 degrees.

What these are

Extreme Cold/Wind Chill
Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, December 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 492042, 492044, 492046.